[Delayed allergic reaction to amlodipine with a positive lymphocyte transformation test].
Аннотация
BACKGROUND
Amlodipine is one of the third generation dihydropyridine calcium channel blockers used for hypertension. Mild, moderate and severe reactions have been reported with calcium channel blockers. Cross-reactivity among these drugs has not been established.
CLINICAL REPORT: We have presented the case of a patient who developed a delayed pruritic, and erythematous maculopapular skin exanthema after the intake of amlodipine. A positive lymphocyte transformation test (LTT) confirmed the implication of amlodipine in the reaction and showed positivity to another calcium channel blocker, nifedipine, demonstrating cross reactivity.
CONCLUSION
This is the first reported case of hypersensitivity to amlodipine in which the involvement of the drug is confirmed by a positive TTL. TTL could become a good diagnostic alternative for patients who experience late reactions to amlodipine and possibly cross-reactivity with nifedipine.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.